MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY STD BROACH SIZE 4; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

SMITH & NEPHEW, INC. ANTHOLOGY STD BROACH SIZE 4; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Catalog Number 71365604
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that during procedure had troubles with the broaches are they were not releasing from the handle.The scrub nurses noticed that they were not easily attaching and detaching.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.We recommend that all re usable instruments be routinely inspected for wear damage and replaced as necessary.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re opened.

Brand Name
ANTHOLOGY STD BROACH SIZE 4
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8746830
Report Number1020279-2019-02527
Device Sequence Number1690187
Product Code JDG
UDI-Device Identifier03596010559999
UDI-Public03596010559999
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71365604
Device Lot Number18DM08928
Initial Date Received by Manufacturer 06/11/2019
Supplement Date Received by Manufacturer06/11/2019
Initial Report FDA Received Date06/30/2019
Supplement Report FDA Received Date11/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1